Alert archive / Mississippi / Areal Flood Warnings in 2021
Areal Flood Warning 7, NWS Jackson, MS
NWS Jackson, MS issued this areal flood warning at Jun 10, 2021, 2:13 PM CDT for 6 counties in Mississippi. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2021, 2:13 PM CDT (19:13 UTC)
- Expired
- Jun 10, 2021, 8:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Attala County, MS, Carroll County, MS, Grenada County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 4:05 PM CDT | FLASH FLOOD | 1 S Possumneck, MS | SHARKEY CREEK IS OVER HWY 19 NORTH. AUTHORITIES MAY NEED TO CLOSE THIS PORTION OF THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
548
WGUS44 KJAN 101913
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Jackson MS
213 PM CDT Thu Jun 10 2021
MSC007-015-043-051-053-083-110115-
/O.NEW.KJAN.FA.W.0007.210610T1913Z-210611T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Attala MS-Carroll MS-Grenada MS-Holmes MS-Humphreys MS-Leflore MS-
213 PM CDT Thu Jun 10 2021
The National Weather Service in Jackson has issued a
* Flood Warning for...
Attala County in central Mississippi...
Holmes County in central Mississippi...
East Central Humphreys County in central Mississippi...
Carroll County in north central Mississippi...
Western Grenada County in north central Mississippi...
Leflore County in north central Mississippi...
* Until 815 PM CDT Thursday.
* At 213 PM CDT, local law enforcement continued to report lingering
flooding issues across portions of the warned area. Due to the
extreme rainfall this morning, standing water or rising water near
creeks and rivers will continue to cause flooding issues through
the afternoon.
Some locations that will experience flooding include...
Greenwood, Grenada, Kosciusko, Durant, Itta Bena, Black Hawk,
Thornton, Leflore, Franklin, Jefferson, Tchula, Lexington,
Goodman, Pickens, Vaiden, Sidon, North Carrollton, Emory, Coila
and Bowling Green.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3381 9039 3381 9019 3378 9019 3374 9032
3369 9029 3372 9014 3379 9014 3382 8993
3389 8992 3390 8978 3342 8978 3338 8970
3329 8965 3328 8933 3294 8932 3293 8973
3288 8995 3301 9034
$$
CMEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this areal flood warning went out at Jun 10, 1:38 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 10, 1:38 PM CDT, 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
138 PM CDT Thu Jun 10 2021
...SIGNIFICANT FLASH FLOODING REMAINS POSSIBLE THROUGH EVENING IN
HIGHWAY 82 CORRIDOR AND NORTH OF INTERSTATE 20...
.UPDATE...
Updated for 18Z aviation discussion
&&
.AVIATION...
18Z TAF discussion: Scattered to numerous coverage of +SHRA/TSRA
continued this morning & migrated further W/SW into early this
afternoon. Any intermittent MVFR/IFR cigs should clear out over
the next couple of hours. Heaviest +TSRA is migrating further SW,
leading to decreasing coverage through 10/23Z to 11/00Z. Any TAF
site impacted will have brief flight cat reductions down to IFR &
brief gusts up to 30-35mph, but potential is lessening for most
sites. Another night of reduced flight cats/cigs to IFR-MVFR
along w/ some isolated MVFR vsby are expected. This will develop
around 11/08-10Z & prevail until 11/14-16Z, w/ areas in the W on
the earlier end. Winds are mainly from SW & similar Friday. /DC/
&&
.DISCUSSION...
Rest of today:
Significant flash flooding has occurred across northern portions
of the Interstate 55 corridor, with some of this gradually
propagating westward into the ArkLaMiss Delta. Rainfall totals per
MRMS/radar have ranged from a widespread 3-6 inches north of
Interstate 20 to 6-10 inches, with locally higher amounts, over
the last 12-24 hours across Grenada, Leflore, Carroll, Attala &
Holmes Counties. This has led to ongoing widespread & significant
flash flooding, which will continue into the afternoon hours.
Synoptic & sfc analysis indicate mid-level ridge over W Texas,
while less intense cold core low is situated over the
Appalachians/Ohio Valley. This has led to continued persistent
wet pattern with tropical moisture, westerly winds in deep warm
cloud layer of 14kft & westerly confluent low-level Theta E feed
of nearly 340-345K. With a persistent synoptic/low-level pattern,
expect most rainfall to remain focused on low-level confluent
moisture feed. HRRR has been handling the mesoscale rainfall
totals/banding the best. Flash flooding potential will slowly
migrate to the W/SW into the Delta through the day. Based on what
rainfall occurred & anticipated additional rainfall, made some
adjustments to the HWO to expand the Significant slightly further
S & W to account for the convective backbuilding. Also pulled the
Elevated threat a tier of counties S to account for ongoing
flooding & better match up with the Flash Flood Watch. Kept it
maintained through 00Z. Also adjusted QPF higher due to the much
more efficient morning rainfall.
For severe threat, diurnal heating/insolation will be limited due
to widespread cloudiness. Due to that & lapse rates in low-
levels less & some decrease aloft in lapse rates/shear, dropped
the severe threat mention today. However, isolated stronger
storms with a rouge severe storm or so can't be ruled out,
especially SW of the heavy rainfall swath in NE LA & W & S
MS. Updates are out. /DC/
Prior discussion below:
Today and tonight:
Showers and storms that developed overnight mostly north of I-20
will continue through today, posing a continued threat for flash
flooding. These storms should become more widely scattered by
afternoon and evening and the flash flood threat should diminish,
though localized flooding will still be possible in areas that
experience heavy thunderstorm downpours. Highs today may be held
down a bit due to scattered showers and convective cloud debris.
Look for temperatures this afternoon to rise into the upper 80s F
to near 90 F for most, though the areas north of I-20 that
experience longer duration rains may be held to the mid 80s F.
Later tonight, we finally begin to dry out some with only lingering
showers remaining. The upper trough that has been responsible for
the exceptionally rainy weather the past week will have moved just
east of us by late tonight and should result in sufficient upper
confluence to somewhat reduce rain chances heading toward Friday.
Lows will fall into the lower to middle 70s F. /86/
Friday through Wednesday:
The generally slow-progressing upper-level trough and persistent
upper-level low pressure system will continue to break down Friday
into Saturday, with the overall flow pattern amplifying and a
strengthening ridge of high pressure taking shape along the spine
of the Rockies. Downstream from this ridge, southward moving
shortwave troughs will ripple through the upper-level flow and
reinforce the southward advancement of a more continental (rather
than tropical) air mass into our region through the middle of next
week. Friday will probably be the last of our days with the
tropical-like rainfall in the region, and northeast Mississippi
has the greatest chance for heavy rainfall to train along the west
side of the departing low. Lingering humidity through Sunday, and
the increasing influence of heating to our west will result in
some potential for dangerous heat conditions to develop in our
area, but there is enough uncertainty with rain chances still in
the forecast that I don't have high confidence for areas of 105+
heat index yet. We will monitor this with future forecast updates
though. Humidity and rain chances will be pushed south toward and
along the Gulf Coast Monday through Wednesday, and POPs were
nudged toward a drier and more confined area similar to the
consensus of deterministic guidance. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 86 72 88 74 / 71 32 26 7
Meridian 85 71 87 71 / 71 42 51 17
Vicksburg 91 74 90 74 / 68 25 12 5
Hattiesburg 91 72 92 74 / 39 21 21 7
Natchez 90 71 89 73 / 27 13 11 5
Greenville 84 74 89 73 / 88 46 32 12
Greenwood 84 74 87 73 / 94 62 59 21
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
025>042.
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009.
AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.
&&
DCHazardous weather outlook, Jun 10, 3:06 AM CDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 306 AM CDT Thu Jun 10 2021 ARZ074-075-MSZ018-019-034-110815- Ashley-Chicot-Bolivar-Sunflower-Washington- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of southeast Arkansas, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Significant TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. MSZ027>033-036-110815- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ007>009-MSZ035-040-041-110815- Morehouse-West Carroll-East Carroll-Humphreys-Issaquena-Sharkey- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. LAZ015-110815- Richland- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Early this morning through tonight FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and small hail. (https://www.weather.gov/images/jan/graphicast/2.png) Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region early this morning through tonight. LAZ016-MSZ037>039-042>045-047-110815- Madison LA-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba- Warren- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, and central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ023>026-MSZ046-048>066-072>074-110815- Franklin LA-Catahoula-Tensas-Concordia-Kemper-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ025-026-110815- Leflore-Grenada- 306 AM CDT Thu Jun 10 2021 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Significant TIMING...Early this morning through this afternoon Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Minor to moderate river flooding will also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 86 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Jun 10, 12:11 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1211 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM FLASH FLOOD 1 NNE RULEVILLE 33.73N 90.55W
06/10/2021 SUNFLOWER MS DEPT OF HIGHWAYS
HWY 49 CLOSED IN BOTH DIRECTIONS DUE TO
FLOODING.
&&
TWLocal storm report, Jun 10, 12:18 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1218 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM FLASH FLOOD DURANT 33.08N 89.86W
06/10/2021 HOLMES MS BROADCAST MEDIA
SEVERAL STREETS COVERED WITH WATER
PREVENTING ACCESS. WATER IS GETTING CLOSE TO
HOMES.
&&
FBLocal storm report, Jun 10, 12:26 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1226 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 1 NNE CHICKASAW 32.98N 91.32W
06/10/2021 WEST CARROLL LA LAW ENFORCEMENT
MULTIPLE ROADS FLOODED ACROSS THE N PART OF
THE PARISH NEAR KILBOURNE. A FEW HAVE WATER
DEEP ENOUGH WHERE THE ROAD HAS BEEN CLOSED.
&&
CELocal storm report, Jun 10, 12:35 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1235 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD 2 WNW HOLCOMB 33.77N 90.02W
06/10/2021 GRENADA MS EMERGENCY MNGR
WATER GOT INSIDE OF SEVERAL HOMES.
APPROXIMATELY 17 ROADS WERE COVERED WITH
WATER AND 3 ROADS CLOSED DUE TO DOWNED TREES
ACROSS PORTIONS OF THE COUNTY.
&&
FBLocal storm report, Jun 10, 1:05 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
105 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD DERMOTT 33.52N 91.43W
06/10/2021 CHICOT AR EMERGENCY MNGR
SOME BUISINESSES ARE NOW TAKING ON WATER IN
DERMOTT. MULTIPLE ROADS FLOODED AND OR
CLOSED.
&&
CELocal storm report, Jun 10, 1:07 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
107 PM CDT THU JUN 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD EUDORA 33.12N 91.26W
06/10/2021 CHICOT AR EMERGENCY MNGR
SOME BUISINESSES ARE NOW TAKING ON WATER IN
EUDORA. SEVERAL ROADS FLOODED AND OR CLOSED
NOW.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 48 min |
| Jun 9, 7:36 PM CDT | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Jun 9, 7:47 PM CDT | Special Weather Statement | JAN | Covington | 43 min |
| Jun 9, 8:00 PM CDT | Special Weather Statement | JAN | Simpson | 45 min |
| Jun 9, 8:31 PM CDT | Special Weather Statement | JAN | Copiah, Covington, Simpson | 29 min |
| Jun 9, 8:42 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson | 63 min |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 8 days |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 36 hr |
| Jun 9, 9:01 PM CDT | River Flood Warning | JAN | Leake | 7 days |
| Jun 9, 10:46 PM CDT | River Flood Warning | JAN | Noxubee | 8 days |
| Jun 9, 11:30 PM CDT | Special Weather Statement | JAN | Montgomery | 45 min |
| Jun 9, 11:52 PM CDT | Special Weather Statement | JAN | Carroll | 53 min |
| Jun 10, 2:37 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 3 hr |
| Jun 10, 4:38 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 7 hr |
| Jun 10, 5:06 AM CDT | Flash Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 3 hr |
| Jun 10, 5:28 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 5 hr |
| Jun 10, 6:05 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 6:31 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 38 min |
| Jun 10, 8:05 AM CDT | Flash Flood Warning | JAN | Holmes, Humphreys, Madison, Yazoo | 4 hr |
| Jun 10, 8:10 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Winston | 4 hr |
| Jun 10, 8:38 AM CDT | Flash Flood Warning | JAN | Leflore, Sunflower | 3 hr |
| Jun 10, 8:53 AM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 4 hr |
| Jun 10, 9:35 AM CDT | Flash Flood Warning | JAN | Humphreys, Washington | 6 hr |
| Jun 10, 9:46 AM CDT | Areal Flood Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 6 hr |
| Jun 10, 10:16 AM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Leflore | 4 hr |
| Jun 10, 10:22 AM CDT | Flash Flood Warning | JAN | Attala, Holmes | 4 hr |
| Jun 10, 10:25 AM CDT | River Flood Warning | JAN | Attala | 3 days |
| Jun 10, 10:26 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Jun 10, 10:33 AM CDT | Flash Flood Warning | JAN | Bolivar | 3 hr |
| Jun 10, 10:36 AM CDT | River Flood Warning | JAN | Hinds, Warren | 15 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Leflore | 7 days |
| Jun 10, 10:51 AM CDT | River Flood Warning | JAN | Humphreys | 4 days |
| Jun 10, 11:03 AM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Jun 10, 12:19 PM CDT | Areal Flood Warning | JAN | Humphreys, Leake, Leflore, Madison, Sunflower, Yazoo | 6 hr |
| Jun 10, 12:31 PM CDT | Flash Flood Warning | JAN | Issaquena, Sharkey | 3 hr |
| Jun 10, 3:06 PM CDT | Special Weather Statement | JAN | Forrest | 39 min |
| Jun 10, 3:33 PM CDT | Special Weather Statement | JAN | Lamar | 57 min |
| Jun 10, 3:51 PM CDT | Areal Flood Warning | JAN | Issaquena, Sharkey | 6 hr |
| Jun 10, 5:04 PM CDT | Flash Flood Warning | JAN | Carroll | 20 hr |
| Jun 10, 6:10 PM CDT | Areal Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| Jun 10, 6:33 PM CDT | River Flood Warning | JAN | Sharkey | 38 hr |
Nearby
Areal Flood Warnings in Mississippi, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.